Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4630
Title: A course on Young measures
Authors: Valdier, Michel
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Michel Valdier, "A course on Young measures", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994) suppl., pp. 349-394.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994) suppl.
Type: Article
URI: http://hdl.handle.net/10077/4630
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994) s.

Files in This Item:
File Description SizeFormat
ValdierRendMat26s.pdf399.63 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

707
Last Week
0
Last month
0
checked on Oct 20, 2020

Download(s) 5

2,038
Last Week
5
Last month
31
checked on Oct 20, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.